# SDR SWIA972129

- Difficulty date: November 18, 2000
- Submitted: November 25, 2000
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 229 hours, 152 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FRONT WINDSHIELD HAS SEVERAL LARGE CRACKS.  REMOVED AND REPLACED RIGHT FRONT WINDSHIELD IAW 56-11-01, P/N 601R33033-2, S/N ON 97154H7754, S/N OFF 00224H5235.
